MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RotaLink Burr; catheter, coronary, atherectomy

BOSTON SCIENTIFIC CORPORATION RotaLink Burr; catheter, coronary, atherectomy
Model Number 3320
Medical Device Problem Codes Decoupling (1145); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the burr detached.The target lesion was anterior descending branch.A 1.25mm rotalink burr was advanced for treatment.During the procedure, it was noted that burr fell off and the device could not be used normally.The procedure was completed with a different device.There were no patient complications, and the patient was in good condition after the procedure.
 
Additional Manufacturer Narrative
Initial reporter phone: (b)(4).

Brand Name
RotaLink Burr
Common Device Name
catheter, coronary, atherectomy
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
business and technology park,
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50376448
Report Number2124215-2026-45168
Device Sequence Number9789348
Product Code MCX
UDI-Device Identifier08714729185864
UDI-Public(01)08714729185864(17)260828(10)34736096
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2026
Device Model Number3320
Device Catalogue Number3320
Device Lot Number0034736096
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/01/2026
Initial Report FDA Received Date08/21/2026
Supplement Report FDA Received Date09/26/2026
Date Device Manufactured08/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age56 YR
Patient SexMale
Patient Weight165 LB